# SDR AU000243

- Difficulty date: April 15, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Propeller: Hartzl HCC2YK2
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Part number: 347350298
- Condition: Deteriorated
- Location: Aircraft Sub-Sta
- Component: Aircraft Sub-Sta
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT RECEIVED FOR COFA IN A DETERIORATED CONDITION.  COMPASS UNSERVICEABLE LT AND RT ENGINE MIXTURE, THROTTLE AND ALTERNATE AIR CONTROL ROD ENDS UNSERVICEABLE.  LT AND RT ENGINE MANIFOLD FUEL DRAINS OPEN TO ATMOSPHERE, RT MLG DOOR CRACKED.  RT ENGINE AIR FILTER HOUSING COVER UNSERVICEABLE.  LT ENGINE AIR FILTER HOUSING AND COVER UNSERVICEABLE.   LT AND RT INDUCTION HOSES COLLAPSED.  SCAT HOSES USED IN LIEU OF GENUINE PIPER AIR DUCT.  ALL BRAKE LININGS AND DISCS UNSERVICEABLE.  AILERON AND FLAP ROD ENDS WORN BEYOND LIMITS.  RT AILERON BALANCE WEIGHT TO AILERON CORRODED.  PILOTS CONTROL WHEEL UNIVERSAL COUPLING UNSERVICEABLE.  RT MLG BRAKE HOSE WORN THROUGH.
